# SDR AWXA0001433

- Difficulty date: March 1, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- Aircraft time: 56,741 hours, 46,885 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 521065R5
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INTERNAL WEB IS CRACKED AT ATTACH POINT TO LWR CROSS BEAM, LOCATED IN CENTER OF DOOR BELOW HANDLE MECHANISM.  INSTALLED FILLER AND DOUBLER IAW SRM 51-10-03, 52-30-01, 51-10-01, 51-30-02 AND 51-40-03.
